# SDR USAA000126

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 663
- Part time: 47,399 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-1, STATION 663 BULKHEAD UPPER FRAME RBL 23, WL 201.5 HAS A .5 INCH CRACK.  REPLACED VERTICAL ANGLES AND CHORD PER BOEING 65C37732.  (M)
